Open Journal of Forestry

Vol.2 No.1(2012), Paper ID 17118, 6 pages



Mathematical Modeling of Crown Forest Fire Spread


Valeriy Perminov



Copyright © 2012 Valeriy Perminov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Perminov, V. (2012). Mathematical Modeling of Crown Forest Fire Spread. Open Journal of Forestry, 2, 17-22. doi: 10.4236/ojf.2012.21003.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.